# SDR AALA20090317TUL12

- Difficulty date: February 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FORWARD OF FORWARD ENTRY DOOR JUST ABOVE LONGERON 19L AT STATION 133.  INSTALLED DOUBLER PER SRM 53-04-00 AND EA MD80-53-00-5267.
